Erratum to: Association Between Statin Use and Bell’s Palsy: A Population-Based Study (Drug Saf, (2014), 37, (735-742), 10.1007/s40264-014-0212-5)

Research output: Contribution to journalComment/debate

Abstract

The affiliations of the first author, Shih-Han Hung, which previously read • Department of Otolaryngology, Taipei Medical University Hospital, Taipei, Taiwan Should read • Department of Otolaryngology, Taipei Medical University Hospital, Taipei, Taiwan • Graduate Institute of Medical Sciences, College of Medicine, Taipei Medical University, Taipei, Taiwan • Department of Otolaryngology, School of Medicine, College of Medicine, Taipei Medical University, Taipei, Taiwan

Original languageEnglish
Pages (from-to)189
Number of pages1
JournalDrug Safety
Volume40
Issue number2
DOIs
Publication statusPublished - Feb 1 2017

Fingerprint

Bell Palsy
Hydroxymethylglutaryl-CoA Reductase Inhibitors
Taiwan
Medicine
Otolaryngology
Pharmaceutical Preparations
Population

ASJC Scopus subject areas

  • Toxicology
  • Pharmacology
  • Pharmacology (medical)

Cite this

@article{30525faf4e6a474fbf6889bee74d764b,
title = "Erratum to: Association Between Statin Use and Bell’s Palsy: A Population-Based Study (Drug Saf, (2014), 37, (735-742), 10.1007/s40264-014-0212-5)",
abstract = "The affiliations of the first author, Shih-Han Hung, which previously read • Department of Otolaryngology, Taipei Medical University Hospital, Taipei, Taiwan Should read • Department of Otolaryngology, Taipei Medical University Hospital, Taipei, Taiwan • Graduate Institute of Medical Sciences, College of Medicine, Taipei Medical University, Taipei, Taiwan • Department of Otolaryngology, School of Medicine, College of Medicine, Taipei Medical University, Taipei, Taiwan",
author = "Shih-Han Hung and Li-Hsuan Wang and Herng-Ching Lin and Chung, {Shiu Dong}",
year = "2017",
month = "2",
day = "1",
doi = "10.1007/s40264-016-0500-3",
language = "English",
volume = "40",
pages = "189",
journal = "Drug Safety",
issn = "0114-5916",
publisher = "Adis International Ltd",
number = "2",

}

TY - JOUR

T1 - Erratum to

T2 - Association Between Statin Use and Bell’s Palsy: A Population-Based Study (Drug Saf, (2014), 37, (735-742), 10.1007/s40264-014-0212-5)

AU - Hung, Shih-Han

AU - Wang, Li-Hsuan

AU - Lin, Herng-Ching

AU - Chung, Shiu Dong

PY - 2017/2/1

Y1 - 2017/2/1

N2 - The affiliations of the first author, Shih-Han Hung, which previously read • Department of Otolaryngology, Taipei Medical University Hospital, Taipei, Taiwan Should read • Department of Otolaryngology, Taipei Medical University Hospital, Taipei, Taiwan • Graduate Institute of Medical Sciences, College of Medicine, Taipei Medical University, Taipei, Taiwan • Department of Otolaryngology, School of Medicine, College of Medicine, Taipei Medical University, Taipei, Taiwan

AB - The affiliations of the first author, Shih-Han Hung, which previously read • Department of Otolaryngology, Taipei Medical University Hospital, Taipei, Taiwan Should read • Department of Otolaryngology, Taipei Medical University Hospital, Taipei, Taiwan • Graduate Institute of Medical Sciences, College of Medicine, Taipei Medical University, Taipei, Taiwan • Department of Otolaryngology, School of Medicine, College of Medicine, Taipei Medical University, Taipei, Taiwan

UR - http://www.scopus.com/inward/record.url?scp=85009239926&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85009239926&partnerID=8YFLogxK

U2 - 10.1007/s40264-016-0500-3

DO - 10.1007/s40264-016-0500-3

M3 - Comment/debate

AN - SCOPUS:85009239926

VL - 40

SP - 189

JO - Drug Safety

JF - Drug Safety

SN - 0114-5916

IS - 2

ER -